Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Masturbation addiction, severe headache on ejaculating, back pain. Treatment?

dear doctor , first of all i am very glad that i got this opportunity to ask u a question.. my question is that , i am addicted to masturbating daily.. And most of the time , at the time of ejacuation i will have a severe headache .. i am really worried , i want to know what is the reason.. even i suffer a back pain after masturbation.. is masturbation bad for me ? and doctor m i am addicted to watching porn movies daily, especially at night.. please help me with an answer dear doctor.. what can i do.. or what i should do..thanku..
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Excess is always poison.
Sex is in our mind.
you should divert your mind from sex.
Just busy with other activity.stop watching porn films will reduce your masturbation addiction.
Do meditation or Yoga.
Your headache after ejeculation has no relation with masturbation.
You should consult your doctor for it.He will rule out other possibility like migrain eye problem hypertension etc & advise you accordingly.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor